# SDR USAA2012062100006

- Difficulty date: June 10, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 6,530 hours, 41,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SA CHECK - CRACK ON FORWARD CARGO DOOR FRAME CUTOUT AT BS 440, S23R.  REPLACED FORWARD CARGO DOOR FRAME CUTOUT AT BS 440, S23R IAW B737-300 SRM 51-40-02, DRAWING 65-20722.
